# SDR BAGA2025072400001

- Difficulty date: July 15, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N102BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000055
- Aircraft time: 40,736 hours, 20,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 09577
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT HATCH LOWER EXIT SIGN AND THE LH OVERWING EMERGENCY LIGHT FAILD TO LIGHT UP. REPLACED ELPU #3.
